# SDR DXTA200501106

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 3,963 hours, 2,443 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: N160
- Part serial: UK289
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LEFT MAIN LANDING GEAR OVERHEAT LIGHT ILLUMINATED.  RESEARCHED TECH DATA.  GAINED ACCESS TO WHEEL WELL INSPECTED FOR ANY VISUAL DAMAGE OR DEFECTS, FOUND NONE AT THIS TIME.  PERFORMED GEAR WELL OVERHEAT TEST AND TEST PASSED.  CONTACTED LMCC FOR HISTORY AND NONE FOUND.  PERFORMED OPERATIONAL TEST OF MAIN LANDING GEAR WELL FIRE DETECTOR ON LT SIDE, ANNUNCIATOR GOES OFF AT 340 DEGREES FAHRENHEIT.  CONTACTED REP WITH INFO, REP REQUEST, TO INSTALL NEW SENSOR.  REMOVED SENSOR P/N B160 AND INSTALLED NEW SENSOR P/N HB160, S/N UK289.  PERFORMED OPS CHECK AND FAIL  NO INDICATION AT TEMP 420 DEGREES FAHRENHEIT.  REMOVED DETECTOR S/N UK289 AND TEMPORARILY INSTALLED ORIGINAL DETECTOR.  NEW DETECTOR ON ORDER.  R
